# SDR 96ZZZX4189

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Relays
- Condition: Misinstalled
- Location: Elect Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, L-1 ELECTRICAL PANEL (EPC PWR CTR), THE LOWER POWER RELAYS WERE FOUND TO HAVE MASKING TAPE ON CABLES NEAR TERMINAL ENDS.  ALSO, FOUND TAPE ON SOME OTHER ELECTRICAL COMPONENTS IN AREA.  REMOVED TAPE.  NO FURTHER MAINTENANCE REQUIRED.  REFERENCE:  OPERATOR CONTROL NR 96039-931ML-02.  MAINTENANCE ACCOMPLISHED BY LOCKHEED MARTIN AIRCRAFT CENTER, ZJ4R702M.
